# SDR CALA2023120503541

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737-900ER
- Aircraft serial: 62817
- Aircraft time: 21,381 hours, 7,954 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

GENERATOR SOURCE OFF LIGHT, LIGHT COMES ON BUT NO FAULT LIGHT ON GCU IS ON GEN 1 SOURCE OFF LIGHT ENGINE NUMBER 1 GEN TRIP OFF AFTER TOGA ON T/O. RESET GEN 1 PER FM.DG DISCONNECT PER TOMC. REQUEST TO PLACE ON MEL. DRIVE LIGHT BUB ON GENERATOR DRIVE AND STANDBY POWER PANEL AND GEN OFF BUS LIGHT BULBS ON GROUND POWER PANEL AND BUS SWITCHING PANEL MUST BE REPLACED UPON CLEARING THIS MEL ITEM. COMPLIED WITH MEL DISPATCH DESK: 25 NAME: EDG DATE: 01-DEC-23- NOC DESK: 739 NAME: ES DATE: 01-DEC-23- TOMC APPROVED CK IDG OIL LEVEL - FULL, CK DPI - NOT POPPED. RECONNECT IDG IAW AMM 24-11-11. RUN ENGINE AND PERFORMED IDG OPERATIOAL TEST IAW AMM 24-11-00. OPS CK GOOD. WITH ENG RUNNING IDLE - DISSCONNECTED IDG IAW AMM 24-11-11. RECHECK IDG OIL LEVEL AND DPI - CK GOOD. ADD EMP:U094614,U401055,U413455 RECONNECTED IDG & RAN BOTH ENGS AND IAW AMM 24-11-00 SET BOTH GEN 1 & GEN 2 ON OPS CK GOOD, SET GEN 2 OFF AND GEN 1 PICK UP THE LOAD - TESTED 3 TIMES & NO FAULTS NOTED. BITE THE GCU IAW FIM 24-21 TASK 801 - TEST PASSED. IAW FIM 24-21 TASK 821 - IT WAS AN INTERMITTENT FAULT, NO HISTORY. A/C GOOD FOR SERVICE.
